Balanced local rings with commutative residue fields

Dlab V, Ringel CM (1972)
Bulletin of the American Mathematical Society 78(5): 771-775.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Dlab V, Ringel CM. Balanced local rings with commutative residue fields. Bulletin of the American Mathematical Society. 1972;78(5):771-775.
Dlab, V., & Ringel, C. M. (1972). Balanced local rings with commutative residue fields. Bulletin of the American Mathematical Society, 78(5), 771-775.
Dlab, V., and Ringel, C. M. (1972). Balanced local rings with commutative residue fields. Bulletin of the American Mathematical Society 78, 771-775.
Dlab, V., & Ringel, C.M., 1972. Balanced local rings with commutative residue fields. Bulletin of the American Mathematical Society, 78(5), p 771-775.
V. Dlab and C.M. Ringel, “Balanced local rings with commutative residue fields”, Bulletin of the American Mathematical Society, vol. 78, 1972, pp. 771-775.
Dlab, V., Ringel, C.M.: Balanced local rings with commutative residue fields. Bulletin of the American Mathematical Society. 78, 771-775 (1972).
Dlab, Vlastimil, and Ringel, Claus Michael. “Balanced local rings with commutative residue fields”. Bulletin of the American Mathematical Society 78.5 (1972): 771-775.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar